Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sharp abdominal pains after IUD insertion, no relief after 4 days. Suggestions?

I just recently had an IUD put in. Two days after it was inserted I had massive sharp pains in my abdomen on my right side only. I waited a week just to make sure it wasn t something normal and went back in to my doctor. She said the IUD was fine and that it was in place, rah rah. She couldn t explain the pain I was having and said that if it didn t let up in three days that I should go into the hospital. I waited four days and went into the hospital. They diagnosed me with Indometriosis. I wanted a second opinion and made an appointment with a local OB/GYN. He said that I DONT have indometriosis and that I had a large cyst that burst. The CT scan that the hospital gave me did show any cysts and he said it wouldn t show up because if it burst, there would be nothing for them to see. I had that appointment on Friday. Today is Monday (three days later) and I have horrible sharp pains when I walk, move, even using the restroom. Just sitting here is torture.
Asked On : Thu, 18 Oct 2012
Answers:  0 Views:  287 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor